Corrigendum to : « Tame stacks in positive characteristic »
[Corrigendum de : “Tame stacks in positive characteristic”]
Annales de l'Institut Fourier, Volume 64 (2014) no. 3, pp. 945-946.
DOI: 10.5802/aif.2869
Classification: 14A20,  14L15
Keywords: Algebraic stacks, moduli spaces, group schemes
Abramovich, Dan 1; Olsson, Martin 2; Vistoli, Angelo 3

1 Department of Mathematics Brown University Box 1917 Providence, RI 02912 U.S.A.
2 Department of Mathematics #3840 University of California Berkeley, CA 94720-3840 U.S.A.
3 Scuola Normale Superiore Piazza dei Cavalieri 7 56126 Pisa Italy
@article{AIF_2014__64_3_945_0,
     author = {Abramovich, Dan and Olsson, Martin and Vistoli, Angelo},
     title = {Corrigendum to~: {{\guillemotleft}~Tame} stacks in positive characteristic~{\guillemotright}},
     journal = {Annales de l'Institut Fourier},
     pages = {945--946},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {3},
     year = {2014},
     doi = {10.5802/aif.2869},
     zbl = {1304.14005},
     mrnumber = {3330159},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2869/}
}
TY  - JOUR
AU  - Abramovich, Dan
AU  - Olsson, Martin
AU  - Vistoli, Angelo
TI  - Corrigendum to : « Tame stacks in positive characteristic »
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 945
EP  - 946
VL  - 64
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2869/
UR  - https://zbmath.org/?q=an%3A1304.14005
UR  - https://www.ams.org/mathscinet-getitem?mr=3330159
UR  - https://doi.org/10.5802/aif.2869
DO  - 10.5802/aif.2869
LA  - fr
ID  - AIF_2014__64_3_945_0
ER  - 
%0 Journal Article
%A Abramovich, Dan
%A Olsson, Martin
%A Vistoli, Angelo
%T Corrigendum to : « Tame stacks in positive characteristic »
%J Annales de l'Institut Fourier
%D 2014
%P 945-946
%V 64
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2869
%R 10.5802/aif.2869
%G fr
%F AIF_2014__64_3_945_0
Abramovich, Dan; Olsson, Martin; Vistoli, Angelo. Corrigendum to : « Tame stacks in positive characteristic ». Annales de l'Institut Fourier, Volume 64 (2014) no. 3, pp. 945-946. doi : 10.5802/aif.2869. http://www.numdam.org/articles/10.5802/aif.2869/

[1] Abramovich, D.; Olsson, M.; Vistoli, A. Tame stacks in positive characteristic, Ann. Inst. Fourier (Grenoble), Volume 58 (2008) no. 4, pp. 1057-1091 | Numdam | MR | Zbl

Cited by Sources: